# SDR TWAA9810304

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 904 - THREE EXTERIOR EMERGENCY LIGHTS INOPERATIVE ABOVE RT WING.  REPLACED EMERGENCY BATTERY PACK RT SIDE STA 430.  CHECK-C 5-4-98 LAX.  (X)
